# SDR AALA201702069003

- Difficulty date: February 3, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 56,604 hours, 21,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3482
- Condition: Failed
- Location: Emergency Lights
- Part time: 39,194 hours, 14,472 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COACH CLASS SEAT EMERGENCY LIGHTS ARE INOPERATIVE.  REMOVED AND REPLACED ESPU AT 11WL.
